New inventory added EVERY DAY!|
Plus free shipping over $50+
Advil Pain PM Reliever & Nighttime Sleep Aid Liqui-Gels, 80 ct. (2-Pack) combine ibuprofen plus a sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming capsules help relieve occasional sleeplessness associated with minor aches and pains.
Each liquid-filled capsule contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medicine. This pain medicine also contains diphenhydramine 25mg, a nighttime sleep aid that helps you fall asleep and stay asleep. These Advil PM pain relievers are convenient diphenhydramine HCL and ibuprofen Liqui-Gels that provide relief where it hurts and ease you into a better night's sleep. Liqui-Gels are also easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM pain reliever gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest.
Offers headache relief, minor arthritis pain relief, back pain medication and sleep aid for adults and children 12 years and older.
Take two caplets at bedtime for occasional sleeplessness related to minor aches and pains.
Take your health to the next level with HSA eligible Bundles.
Active Ingredients: (In each capsule) Diphenhydramine Citrate 25mg - Nighttime Sleep-Aid, Solubilized Ibuprofen 200mg (NSAID)* - Pain Reliever. *nonsteroidal anti-inflammatory drug
Inactive Ingredients: D&C Red No. 33, FD&C Blue No. 1, Gelatin, Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution
Do not take more than directed. Adults and children 12 years and over; take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours.
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
have had stomach ulcers or bleeding problems
Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.
Do not use:
Ask a doctor or pharmacist before use if you are:
While using this product:
Ask a doctor if you experience any of the following signs of stomach bleeding:
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222)